Browse Answers

Click here to submit your rheumatology question.

filter by tag
Answers tagged sores: Page 1 of 1

Chris from Sherwood Park asks: I am taking methotrexate injections. folic acid and Humira for my RA. I seem to be getting many more canker sores lately. Is there anything else I can do besides taking the folic acid to prevent them?

Mouth sores can be a side effect from methotrexate and one you should discuss with your rheumatologist to determine the best way at treating them. Options include increasing the dose of folic acid, decreasing the methotrexate, or replacing folic acid with folinic acid. The choice is unique to each patient’s situation and should be discussed with your doctor.

What is Rheumatology?

Rheumatologists see over 100 different types of diseases. We are known for seeing arthritis, however, we also see many other conditions.

Learn More

Find us on YouTube

Visit our YouTube channel and find a number of helpful videos to learn more about a range of topics relating to rheumatology.

Visit our YouTube Channel

Make a Donation

Support arthritis care in Alberta. Click the button below for more info, or to make a donation today.